×

A posteriori \(L^2\)-error estimates for the nonconforming \(P_1/P_0\)-finite element discretization of the Stokes equations. (English) Zbl 0930.65123

Local lower error bound and global a posteriori \(L^2\)-error estimate for nonconforming finite element discretizations of the Stokes equations are proven. Numerical tests are given.

MSC:

65N15 Error bounds for boundary value problems involving PDEs
35Q30 Navier-Stokes equations
65N30 Finite element, Rayleigh-Ritz and Galerkin methods for boundary value problems involving PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ainsworth, M.; Oden, J. T., A unified approach to a posteriori error estimation using element residual methods, Numer. Math., 65, 23-50 (1993) · Zbl 0797.65080
[2] Babuška, I.; Rheinboldt, W. C., Error estimates for adaptive finite element computation, SIAM J. Numer. Anal., 15, 4, 283-301 (1978) · Zbl 0398.65069
[3] Bank, R. E.; Welfert, B. D., A posteriori error estimates for the Stokes problem, SIAM J. Numer. Anal., 28, 3, 591-623 (1991) · Zbl 0731.76040
[4] Ciarlet, P. G., Basic error estimates for elliptic problems, (Ciarlet, P. G.; Lions, J. L., Handbook of Numerical Analysis II (1991), North-Holland: North-Holland Amsterdam), 19-351 · Zbl 0875.65086
[5] Clément, Ph., Approximation by finite element functions using local regularization, RAIRO Anal. Numer., 2, 77-84 (1975) · Zbl 0368.65008
[6] Crouzeix, M.; Raviart, P.-A., Conforming and nonconforming finite element methods for solving the stationary Stokes equations I, RAIRO Anal. Numér., 7, 33-76 (1973) · Zbl 0302.65087
[7] Dari, E.; Durán, R.; Padra, C., Error estimators for nonconforming finite element approximations of the Stokes problem, Math. Comp., 64, 211, 1017-1033 (1995) · Zbl 0827.76042
[8] Dari, E.; Duran, R.; Padra, C.; Vampa, V., A posteriori error estimators for nonconforming finite element methods, M2AN, 30, 4, 385-400 (1996) · Zbl 0853.65110
[9] Dorok, O.; John, V.; Risch, U.; Schieweck, F.; Tobiska, L., Parallel finite element methods for the incompressible Navier-Stokes equations, (Hirschel, E. H., Flow Simulation with High-Performance Computers II, vol. 52 of Notes on Numerical Fluid Mechanics (1996), Vieweg: Vieweg Braunschweig), 20-33 · Zbl 0876.76039
[10] Eriksson, K.; Estep, D.; Hansbo, P.; Johnson, C., Introduction to adaptive methods for differential equations, Acta Numer., 105-158 (1995) · Zbl 0829.65122
[11] John, V., Parallele Lösung der inkompressiblen Navier-Stokes Gleichungen auf adaptiv verfeinerten Gittern, (Ph.D. Thesis (1997), Otto-von-Guericke-Universität Magdeburg, Fakultät für Mathematik) · Zbl 0908.76054
[12] John, V.; Maubach, J. M.; Tobiska, L., Nonconforming streamline-diffusion-finite-element-methods for convection-diffusion problems, Numer. Math., 78, 165-188 (1997) · Zbl 0898.65068
[13] Rannacher, R.; Turek, St., Simple nonconforming quadrilateral stokes element, Numer. Methods Partial Differential Equations, 8, 97-111 (1992) · Zbl 0742.76051
[14] Schieweck, F., A parallel multigrid algorithm for solving the Navier-Stokes equations, Impact Comput. Sci. Engrg., 5, 345-378 (1993) · Zbl 0789.76065
[15] Verfürth, R., A posteriori error estimates for nonlinear problems, \(L^r\)-estimates for finite element discretizations of elliptic equations, (Bericht Nr., 199 (1996), Ruhr-Universität Bochum, Fakultät für Mathematik) · Zbl 0799.65112
[16] Verfürth, R., A Review of A Posteriori Error Estimation and Adaptive Mesh-Refinement Techniques (1996), Wiley and Teubner: Wiley and Teubner New York and Stuttgart · Zbl 0853.65108
[17] Verfürth, R., Robust a posteriori error estimators for the singularly perturbed helmholtz equation, (Bericht Nr., 201 (1996), Fakultät für Mathematik der Ruhr-Universität Bochum) · Zbl 0887.65108
[18] Verfürth, R., A posteriori error estimators for convection-diffusion equations, (Bericht Nr., 215 (1997), Fakultät für Mathematik der Ruhr-Universität Bochum) · Zbl 0913.65095
[19] Wohlmuth, B., Adaptive multilevel-finite-elemente methoden zur lösung elliptischer randwertprobleme, (Ph.D. Thesis (1995), Technische Universität München) · Zbl 0849.65091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.